Cardiac arrest induced by submucosal injection of epinephrine in a patient with variant angina.
Аннотация
This case report describes a 35-year old male who experienced ventricular tachycardia induced by intramucosal injection of epinephrine (1:100,000). Under general anaesthesia with desflurane inhalation, 1.5% lidocaine containing 1:100,000 epinephrine was injected into the nasal mucosa for septoplasty. ST segment elevation and QRS widening occurred after 10 minutes and progressed to pulseless ventricular tachycardia. A sinus rhythm was restored after cardiopulmonary resuscitation with electrical cardioversion. The cardiac enzymes were significantly elevated after the event. Exercise-stress testing and coronary angiography were normal. However, an injection of acetylcholine into the coronary artery provoked vasospasm in the left anterior descending and circumflex arteries. This case illustrates an unusual response to low dose epinephrine with cardiac arrest induced in a patient with undiagnosed variant angina.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.